zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Spectral estimation of the Lévy density in partially observed affine models. (English) Zbl 1216.62132
Summary: The problem of estimating the Lévy density of a partially observed multidimensional affine process from low-frequency and mixed-frequency data is considered. The estimation methodology is based on the log-affine representation of the conditional characteristic function of an affine process and local linear smoothing in time. We derive almost sure uniform rates of convergence for the estimated Lévy density both in mixed-frequency and low-frequency setups and prove that these rates are optimal in the minimax sense. Finally, the performance of the estimation algorithms is illustrated in the case of the Bates stochastic volatility model.

62M05Markov processes: estimation
60F15Strong limit theorems
62P05Applications of statistics to actuarial sciences and financial mathematics
60J25Continuous-time Markov processes on general state spaces
91G70Statistical methods in mathematical finance, econometrics
Full Text: DOI
[1] Aït-Sahalia, Y.; Jacod, J.: Estimating the degree of activity of jumps in high frequency financial data, Annals of statistics 37, No. 5A, 2202-2244 (2009) · Zbl 1173.62060 · doi:10.1214/08-AOS640
[2] Andreou, E.; Ghysels, E.; Kourtellos, A.: Forecasting with mixed-frequency data, Oxford handbook on economic forecasting (2010)
[3] Basawa, I. V.; Brockwell, P. J.: Nonparametric estimation for nondecreasing Lévy processes, Journal of the royal statistical society. Series B 44, 262-269 (1982) · Zbl 0491.62069
[4] Bates, D.: Post-’87 crash fears in the S&P 500 futures option market, Journal of econometrics 94, 181-238 (2000) · Zbl 0942.62118
[5] Bates, D.: Maximum likelihood estimation of latent affine processes, Review of financial studies, 909-965 (2005)
[6] Belomestny, D.: Spectral estimation of the fractional order of a Lévy process, Annals of statistics 38, No. 1, 317-351 (2009) · Zbl 1181.62151 · doi:10.1214/09-AOS715
[7] R. Cont, C. Mancini, Nonparametric tests for analyzing the fine structure of price fluctuations, SSRN Paper, 2004.
[8] Duffie, D.; Filipović, D.; Schachermayer, W.: Affine processes and applications in finance, The annals of applied probability 13, 984-1053 (2003) · Zbl 1048.60059 · doi:10.1214/aoap/1060202833
[9] Duffie, D.; Pan, J.; Singleton, K.: Transform analysis and asset pricing for affine jump diffusions, Econometrica 68, 1343-1376 (2000) · Zbl 1055.91524 · doi:10.1111/1468-0262.00164
[10] J.E. Figueroa-López, Nonparametric estimation of Lévy processes with a view towards mathematical finance, Ph.D. Thesis, Georgia Institute of Technology, 2004. http://etd.gatech.edu.No.etd-04072004-122020.
[11] Figueroa-Lopez, J. E.: Nonparametric estimation of time-changed Lévy models under high-frequency data, Advances in applied probability 41, No. 4, 1161-1188 (2009) · Zbl 1196.62111 · doi:10.1239/aap/1261669591
[12] Jongbloed, G.; Van Der Meulen, F. H.; Van Der Vaart, A. W.: Nonparametric inference for Lévy-driven Ornstein--Uhlenbeck processes, Bernoulli 11, No. 5, 759-791 (2005) · Zbl 1084.62080 · doi:10.3150/bj/1130077593
[13] M. Keller-Ressel, W. Schachermayer, J. Teichmann, Affine processes are regular, Probability Theory and Related Fields, 2008 (in press). · Zbl 1235.60093
[14] Masuda, H.: Ergodicity and exponential ${\beta}$-mixing bounds for multidimensional diffusions with jumps, Stochastic processes and their applications 117, No. 1, 35-56 (2007) · Zbl 1118.60070 · doi:10.1016/j.spa.2006.04.010
[15] F. Merlevéde, M. Peligrad, E. Rio, Bernstein inequality and moderate deviation under strong mixing conditions, Working Paper, 2009. · Zbl 1243.60019
[16] Neumann, M.; Reiß, M.: Nonparametric estimation for Lévy processes from low-frequency observations, Bernoulli 15, No. 1, 223-248 (2007) · Zbl 1200.62095 · doi:10.3150/08-BEJ148
[17] Rubin, H.; Tucker, H. G.: Estimating the parameters of a differential process, Annals of mathematical statistics 30, 641-658 (1959) · Zbl 0092.36604 · doi:10.1214/aoms/1177706195
[18] Singleton, K.: Estimation of affine asset pricing models using the empirical characteristic function, Journal of econometrics 10, 111-141 (2001) · Zbl 0973.62096 · doi:10.1016/S0304-4076(00)00092-0
[19] Stone, C. J.: Optimal global rates of convergence for nonparametric regression, Annals of statistics 10, 1040-1053 (1982) · Zbl 0511.62048 · doi:10.1214/aos/1176345969
[20] M. Tao, Y. Wang, Q. Yao, J. Zou, Large volatility matrix inference via combining low-frequency and high-frequency approaches, Technical Report, 2010. · Zbl 1229.62141
[21] Tsybakov, A.: Introduction to nonparametric estimation, Springer series in statistics (2008) · Zbl 1176.62032
[22] Ushakov, N.: Selected topics in characteristic functions, Modern probability and statistics (1999) · Zbl 0999.60500
[23] Yokoyama, R.: Moment bounds for stationary mixing sequences, Zeitschrift für wahrscheinlichkeitstheorie und verwandte gebiete 52, 45-57 (1980) · Zbl 0407.60002 · doi:10.1007/BF00534186